# SDR SWIA2020020648252

- Difficulty date: December 31, 2019
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 39,171 hours, 34,590 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H INBD. FLAP VANE (INBD. L/E CHAFFED)   (C-CHECK) RO 2/04/2020   RH INBOARD FLAP REPLACED WITH A SERVICEABLE UNIT AND WORK ACCOMPLISHED ON JOB 2785691 OP 94 (MX TRANS# 20197325).
